# SDR UALA2010091603440

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 81,736 hours, 9,857 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Gouged
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 FLAP TRACK FWD SUPPORT FITTING HAS GOUGE IN THE OTBD WEB AREA. (DAMAGE IS MARKED IN RED).  BLENDED FITTING IAW SRM. TREATED AND PRIMED BLENDED AREA. IAW EVA 80076 NEED TO ACCOMPLISH CATEGORY B ROTO PEEN AT NEXT SCHEDULED D4 CHECK OCT 29 2012.  MF6450 CREATED TO MONITOR.  EVERY 750 CYCLES ACP GEN VISUAL INSP OF THE SUBJECT SUPPORT FITTING IAW SB 747-57A23 23.
